Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 30, NWS Brownsville, TX

July 27, 2020Cameron County, Hidalgo County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 27, 2020, 7:03 PM CDT for Cameron County, Hidalgo County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2020, 7:03 PM CDT (00:03 UTC)
Expired
Jul 27, 2020, 10:00 PM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 59 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 8:05 PM CDTFLASH FLOODLa Feria, TXONGOING WATER RESCUES IN THE CITY OF LA FERIA WITH RENEWED RISING FLOOD WATERS FROM RECENT RAINFALL OVER THE LAST HOUR OR TWO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 0.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3685 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3685 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

314 
WGUS54 KBRO 280003
FFWBRO
TXC061-215-280300-
/O.NEW.KBRO.FF.W.0030.200728T0003Z-200728T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
703 PM CDT Mon Jul 27 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...

* Until 1000 PM CDT.

* At 703 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 10 and 13 inches of 
  total rain have fallen. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Edinburg, Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, 
  Mercedes, La Feria, Elsa, Progreso, Edcouch, La Villa, Los Indios, 
  Santa Maria, Rangerville, Weslaco High School, Midway North, Sam 
  Houston Elementary School and Alameda Park.

Additional rainfall amounts of 2 to 5 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2608 9823 2639 9818 2637 9806 2627 9785
      2617 9774 2603 9770 2603 9776 2605 9777
      2603 9778 2606 9780 2605 9784 2607 9786
      2605 9797 2607 9803 2605 9804 2605 9807
      2607 9808 2606 9809 2607 9813 2606 9814

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 6:30 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 27, 6:30 PM CDT, 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
630 PM CDT Mon Jul 27 2020

.DISCUSSION...Updated for latest aviation discussion below.
&&

.AVIATION...Tranquil conditions are expected for the overnight
hours as winds become calm and cloudiness is mainly leftover
convective debris. Tomorrow, winds will become moderate and
another round of showers and thunderstorms may affect the
aerodromes. Overall, VFR is anticipated through the next 24 hours.
&&

.PREV DISCUSSION... /issued 432 PM CDT Mon Jul 27 2020/

SHORT TERM (Tonight through Tuesday Night): In the wake of Hanna,
the lower Texas coast remains nestled in weak lower pressure
between a ridge of high pressure across the Desert SW and another
ridge of high pressure across the eastern Gulf of Mexico. Abundant
low level moisture slowly tapers off through the short term
period, likely keeping shower and thunderstorm chances elevated,
especially through the afternoon hours. With the amount of
rainfall across the RGV through the past couple of days, will keep
a Flash Flood Watch in effect and continue Flood Warnings where
Emergency Management have indicated standing water or ongoing
water drainage issues.

Temperatures have surged into near normal territory due to the lack
of shower or thunderstorm coverage so far today. Have decided to run
optimistic and continue similar temperatures for tomorrow afternoon,
bumping highs up a bit. These higher temperatures today and tomorrow
may help initiate afternoon thunderstorms, so have kept POPs
generally near 50 to 60 percent during the afternoon and early
evening hours. Instability aloft increases slightly into Tuesday
afternoon, possibly yielding larger coverage.

Have added patchy fog wording for late tonight as wind speeds are
expected to drop to near calm across very saturated soils with
dewpoint temperatures in the upper 70s persisting into this
afternoon. At this time, expect at least some cloud cover, which
could limit diurnal cooling, keeping dense fog from forming. Either
way, a muggy and probably buggy night expected tonight and Tuesday
night.

LONG TERM (Wednesday through Monday): The general weakness in the
500 mb pattern, centered over the TX coastline on Wed, will start
moving westward on Thurs. This will allow the 500 mb ridging to
build some over the region Fri allowing for a drier and more
stable atms to build over the RGV. Then a pretty significant 500
mb trough will dig southwards over TX this weekend which will
erode the ridge axis back to the west once again. This would help
increase the chance of rain back towards the end of the work week.
However, moisture levels remain pretty lacking despite the trough
axis digging into the area. So for now will only mention some
slgt chc pops for Fri.

Model temps from both the GFS and ECMWF are in pretty good
agreement throughout the longer range forecast period with the
ECMWF showing a slightly warmer bias. The GFS maintains its
slightly wetter bias for pops versus the ECMWF. Will go close to a
model blend for both temps and pops through Days7/8. Overall
forecast confidence is above average throughout the longer range
period.

MARINE (Now through Tuesday Night): High pressure slowly builds
across the eastern Gulf of Mexico, as low pressure works further
southwest. Showers and thunderstorms are expected to continue across
the coastal waters at times through the period. Swell has remained
elevated, keeping Small Craft Caution conditions in place. Bay
conditions have become generally favorable and aside from breezy
afternoon winds or thunderstorm activity, should remain favorable
through Tuesday night. Occasional to frequent lightning and gusty
winds with locally higher seas are possible near any thunderstorms.
An isolated waterspout is also possible, potentially more toward the
morning or late evening to overnight hours.

Wednesday through Saturday Night: Surface ridging will prevail
over the western Gulf of Mex throughout the upcoming work week and
weekend. This will maintain generally low to moderate winds and
seas along the lower TX coastline. Some of the Gulf swells may
reach up close to SCEC levels later this week. However, SCA
conditions are not expected at this time through this weekend.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  88  77  88 /  50  60  30  40
BROWNSVILLE          77  92  77  88 /  60  60  30  40
HARLINGEN            75  92  75  89 /  50  60  30  40
MCALLEN              76  92  77  88 /  50  60  30  50
RIO GRANDE CITY      75  92  76  91 /  50  60  20  40
SOUTH PADRE ISLAND   79  85  79  84 /  50  60  40  30
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Tuesday morning for TXZ256-257-351.

     Flash Flood Watch until 8 PM CDT this evening for TXZ248-252>257-
     353.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Jul 27, 3:59 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
359 PM CDT Mon Jul 27 2020

TXZ248>257-351-353-282100-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
359 PM CDT Mon Jul 27 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for Cameron, Willacy, Hidalgo,
Starr, and Zapata counties until 8 PM CDT.

There is a high risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

An elevated risk of rip currents is possible at the local beaches
through the entire forecast period.

Additional heavy rainfall and isolated flash flooding will be
possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather or
flooding to the NWS Brownsville Office while following all local,
state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-282100-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
359 PM CDT Mon Jul 27 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jul 27, 4:31 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Brownsville TX
431 PM CDT Mon Jul 27 2020

TXZ250-252>255-353-272215-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-
431 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...NORTHERN
HIDALGO...NORTHEASTERN STARR...NORTHWESTERN CAMERON...SOUTH CENTRAL
BROOKS AND WESTERN WILLACY COUNTIES UNTIL 515 PM CDT...

At 431 PM CDT, Doppler radar was tracking strong thunderstorms over
portions of Cameron, Willacy, and Hidalgo counties moving northwest
at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Harlingen, La Feria, Elsa, Edcouch, Santa Rosa, La Villa, Palm
Valley, Lasara, Linn and Rangerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2664 9856 2697 9824 2665 9798 2662 9799
      2661 9795 2619 9762 2607 9774
TIME...MOT...LOC 2131Z 150DEG 18KT 2622 9775

Hallman
Special weather statement, Jul 27, 5:08 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
508 PM CDT Mon Jul 27 2020

TXZ252-272300-
Starr TX-
508 PM CDT Mon Jul 27 2020

...SPECIAL WEATHER STATEMENT...

At 508 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Puerta, or near Garciasville, moving northwest at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
El Sauz, Garciasville, La Puerta, Ringgold Middle School, La
Victoria, Fort Ringgold County Park, Starr County Sheriffs Office,
Rio Grande City Municipal Airport, Las Lomas and Rio Grande City Fire
Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2668 9882 2657 9866 2639 9857 2629 9870
      2629 9872 2630 9872 2630 9874 2631 9874
      2632 9875 2633 9875 2633 9876 2636 9880
      2637 9880 2637 9881 2655 9902
TIME...MOT...LOC 2208Z 147DEG 18KT 2639 9871

Hallman
Special weather statement, Jul 27, 5:13 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Brownsville TX
513 PM CDT Mon Jul 27 2020

TXZ248>250-252-272315-
Brooks TX-Jim Hogg TX-Zapata TX-Starr TX-
513 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTH CENTRAL STARR...
WESTERN BROOKS AND ZAPATA COUNTIES UNTIL 615 PM CDT...

At 512 PM CDT, Doppler radar was tracking strong thunderstorms
across the northern ranchlands, moving northwest at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Zapata, Hebbronville, Agua Nueva, Viboras, Lopeno, Bustamante,
Medina, Zapata High School, Randado and Zapata Middle School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2734 9852 2727 9852 2726 9844 2696 9825
      2673 9848 2670 9921 2685 9927 2687 9932
      2692 9932 2693 9938 2698 9938 2702 9945
      2718 9943 2727 9945 2732 9937 2727 9932
      2727 9880 2735 9880 2734 9859 2736 9855
TIME...MOT...LOC 2212Z 147DEG 18KT 2688 9853

Hallman
Special weather statement, Jul 27, 5:16 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
516 PM CDT Mon Jul 27 2020

TXZ250>255-353-272315-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-Inland Kenedy TX-
516 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
SOUTHEASTERN JIM HOGG...HIDALGO...NORTHEASTERN STARR...NORTHWESTERN
CAMERON...SOUTHEASTERN BROOKS AND WESTERN WILLACY COUNTIES UNTIL 615
PM CDT...

At 515 PM CDT, Doppler radar was tracking strong thunderstorms
across Cameron, Willacy, and Hidalgo counties, moving northwest at
20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Harlingen, Raymondville, La Feria, Elsa, Edcouch, Santa Rosa, Lyford,
La Villa, Palm Valley and Encino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2607 9776 2657 9864 2707 9814 2623 9759
TIME...MOT...LOC 2215Z 147DEG 18KT 2620 9771

Hallman
Special weather statement, Jul 27, 6:14 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Brownsville TX
614 PM CDT Mon Jul 27 2020

TXZ249-250-280015-
Brooks TX-Jim Hogg TX-
614 PM CDT Mon Jul 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...BROOKS AND
NORTHEASTERN ZAPATA COUNTIES UNTIL 715 PM CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Encino, moving northwest at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hebbronville, Agua Nueva, Encino, Rachal, Gruy Stadium, South Fork
Estates, Las Lomitas, Thompsonville, Jim Hogg County Airport and
Hebbronville High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9822
      2692 9799 2679 9852 2720 9896 2727 9896
      2727 9880 2735 9879 2736 9863 2734 9862
      2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 2313Z 130DEG 28KT 2698 9827

Hallman
Special weather statement, Jul 27, 6:16 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
616 PM CDT Mon Jul 27 2020

TXZ251-253>255-353-280015-
Inland Willacy TX-Southern Hidalgo TX-Northern Hidalgo TX-
Inland Cameron TX-Inland Kenedy TX-
616 PM CDT Mon Jul 27 2020

...SPECIAL WEATHER STATEMENT...

At 614 PM CDT, Doppler radar was tracking showers and thunderstorms
with heavy rainfall over the mid Rio Grande Valley, moving northwest
at 30 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna,
Mercedes and Raymondville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these showers and storms,
and may lead to localized flooding. Do not drive your vehicle
through flooded roadways.

Frequent cloud to ground lightning is occurring with some of these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2603 9779 2604 9780 2605 9779 2606 9780
      2605 9781 2606 9782 2605 9783 2605 9786
      2607 9786 2606 9787 2607 9788 2606 9789
      2627 9850 2677 9796 2623 9757 2604 9776
      2605 9777 2604 9778 2604 9777 2603 9778
TIME...MOT...LOC 2314Z 130DEG 28KT 2619 9776

Hallman

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:04 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo3 hr
Jul 27, 7:30 PM CDTSpecial Weather StatementBROHidalgo90 min
Jul 27, 8:50 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg100 min
Jul 27, 9:59 PM CDTAreal Flood WarningBROCameron, Hidalgo4 days
Jul 27, 10:17 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy21 hr
Jul 28, 7:44 AM CDTSpecial Weather StatementBROCameron46 min
Jul 28, 9:26 AM CDTSpecial Weather StatementBROCameron, Willacy64 min
Jul 28, 9:50 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Jul 28, 2:00 PM CDTSpecial Weather StatementBROBrooks60 min
Jul 28, 2:01 PM CDTSpecial Weather StatementBROHidalgo59 min
Jul 28, 2:37 PM CDTSpecial Weather StatementBROStarr53 min
Jul 28, 2:40 PM CDTTornado WarningBROBrooks32 min
Jul 28, 3:00 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy55 min
Jul 28, 3:11 PM CDTSpecial Weather StatementBROBrooks49 min
Jul 28, 3:18 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg, Starr, Zapata3 hr
Jul 28, 3:22 PM CDTSpecial Weather StatementBROJim Hogg53 min
Jul 28, 3:53 PM CDTFlash Flood WarningBROBrooks, Jim Hogg, Kenedy, Zapata2 hr
Jul 28, 4:14 PM CDTSpecial Weather StatementBROJim Hogg61 min
Jul 28, 6:59 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy3 days

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.